# SDR UALA2013012800510

- Difficulty date: January 27, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,043 hours, 13,734 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 EXIT SIGN FELL DOWN.  LOCATED EXIT SIGN AND RESECURED COVER.
